On the pole placement of scalar linear delay systems with two delays - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles IMA Journal of Mathematical Control and Information Year : 2023

On the pole placement of scalar linear delay systems with two delays

Abstract

This paper concerns some spectral properties of the scalar dynamical system defined by a linear delay-differential equation with two positive delays. More precisely, the existing links between the delays and the maximal multiplicity of the characteristic roots are explored, as well as the dominance of such roots compared with the spectrum localization. As a by-product of the analysis, the pole placement issue is revisited with more emphasis on the role of the delays as control parameters in defining a partial pole placement guaranteeing the closed-loop stability with an appropriate decay rate of the corresponding dynamical system.
Fichier principal
Vignette du fichier
notes_version_finale_arxiv_hal.pdf (447.81 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-03669644 , version 1 (16-05-2022)
hal-03669644 , version 2 (27-02-2023)

Identifiers

Cite

Sébastien Fueyo, Guilherme Mazanti, Islam Boussaada, Yacine Chitour, Silviu-Iulian Niculescu. On the pole placement of scalar linear delay systems with two delays. IMA Journal of Mathematical Control and Information, 2023, 40 (1), pp.81-105. ⟨10.1093/imamci/dnad001⟩. ⟨hal-03669644v2⟩
202 View
136 Download

Altmetric

Share

Gmail Facebook X LinkedIn More